# SDR DALA2025122909463

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 91,158 hours, 11,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK ON THE FRAME 63 FRAME FORK AREA H-2 AT BEAM 4 ON THE AFT CARGO DOOR.   FR 63 FRAME FORK REPLACEMENT AS PER CARD 5230- 01164-08 REV MAY 09 2025 AND CARD 5230-01164-10 REV AUG 08 2023. (1374581)
